# SDR UALA2012011900393

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN DENTED STA 654+110, STR 30L.  DENT WITHIN LIMITS, HFEC OF AREA FOUND MATERIAL DISTRESSED.  CUT OUT DAMAGE, FABBED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-00-01 AND 51-40-02 ON PEMCO NR 3872N00076.
